MathSciNet Relay Station
MathSciNet bibliographic data
MR1710269 53A35 (53A04)
Maeda, Masao The four-or-more vertex theorems in $2$-dimensional space forms. Nat. Sci. J. Fac. Educ. Hum. Sci. Yokohama Natl. Univ. No. 1 (1998), 43–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement